Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 66, NWS Milwaukee, WI

July 24, 2016Kenosha County, Racine County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 24, 2016, 3:05 PM CDT for Kenosha County, Racine County, Wisconsin. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2016, 3:05 PM CDT (20:05 UTC)
Expired
Jul 24, 2016, 3:30 PM CDT
In force
25 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Kenosha County, WI, Racine County, WI

The radar

The Milwaukee radar (KMKX), 61 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.1 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2016-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 645 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2016-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
645 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
631 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
294 m²/s²
Significant tornado parameter
0.6
Supercell composite
10.2

Open this sounding in Storm Lab

The text

As transmitted.

276 
WUUS53 KMKX 242005
SVRMKX
WIC059-101-242030-
/O.NEW.KMKX.SV.W.0066.160724T2005Z-160724T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 PM CDT SUN JUL 24 2016

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN RACINE COUNTY IN SOUTHEASTERN WISCONSIN...
  CENTRAL KENOSHA COUNTY IN SOUTHEASTERN WISCONSIN...

* UNTIL 330 PM CDT

* AT 304 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PADDOCK LAKE...
  MOVING EAST AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  KENOSHA...RACINE...MOUNT PLEASANT...PLEASANT PRAIRIE...STURTEVANT...
  UNION GROVE...PADDOCK LAKE...CAMP LAKE...SILVER LAKE...SALEM...BRISTOL...
  ELMWOOD PARK...KANSASVILLE AND FRANKSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MILWAUKEE/SULLIVAN.

&&

LAT...LON 4264 8823 4279 8784 4266 8779 4265 8780
      4258 8780 4255 8779 4254 8819
TIME...MOT...LOC 2004Z 253DEG 13KT 4262 8811 

HAIL...1.00IN
WIND...<50MPH
 
$$

JTS
2 follow-up statements
139 
WWUS53 KMKX 242010
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
310 PM CDT SUN JUL 24 2016

WIC059-101-242030-
/O.CON.KMKX.SV.W.0066.000000T0000Z-160724T2030Z/
RACINE WI-KENOSHA WI-
310 PM CDT SUN JUL 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN RACINE AND NORTHEASTERN KENOSHA COUNTIES...

AT 310 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PADDOCK
LAKE...MOVING EAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
KENOSHA...RACINE...MOUNT PLEASANT...PLEASANT PRAIRIE...STURTEVANT...
UNION GROVE...PADDOCK LAKE...BRISTOL...ELMWOOD PARK...
KANSASVILLE AND FRANKSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
MILWAUKEE/SULLIVAN.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4265 8820 4279 8784 4266 8779 4265 8780
      4260 8780 4255 8779 4254 8809
TIME...MOT...LOC 2010Z 253DEG 13KT 4263 8808 

HAIL...1.00IN
WIND...<50MPH
 
$$

SPM
800 
WWUS53 KMKX 242019
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
319 PM CDT SUN JUL 24 2016

WIC059-101-242030-
/O.CON.KMKX.SV.W.0066.000000T0000Z-160724T2030Z/
RACINE WI-KENOSHA WI-
319 PM CDT SUN JUL 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR EAST CENTRAL RACINE AND NORTHEASTERN KENOSHA COUNTIES...

AT 318 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR UNION GROVE...
MOVING EAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
KENOSHA...RACINE...MOUNT PLEASANT...PLEASANT PRAIRIE...STURTEVANT...
UNION GROVE...ELMWOOD PARK...KANSASVILLE AND FRANKSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
MILWAUKEE/SULLIVAN.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4265 8780 4258 8780 4255 8794 4266 8818
      4279 8784 4266 8779
TIME...MOT...LOC 2018Z 253DEG 13KT 4264 8804 

HAIL...1.00IN
WIND...<50MPH
 
$$

SPM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 10:28 AM CDT, 4 hours 37 minutes earlier.

Area forecast discussion, Jul 24, 10:28 AM CDT, 4 hours 37 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1028 AM CDT SUN JUL 24 2016

.UPDATE...

There remain quite a bit of clouds out there this morning ahead of
the approaching cold front. Kept temps and heat headlines as is
for now though, as very warm temps aloft linger through the day.
Will not take much sunshine to warm things up toward forecast
highs. With dewpoints in the mid to upper 70s, heat indices will
climb quickly during periods of sunshine.

The other concern today is the lingering storm chances. Currently
seeing the last of the morning round of storms exit the northeast.
Instability will build today ahead of the front and moisture will
remain very high, so a few more storms certainly possible. Highest
moisture/instability will be in the southeast this afternoon, so
highest pops remain there.

&&

.AVIATION/18Z TAFS/...

Lower ceilings should mix to VFR late morning into the afternoon.
There will be a chance for storms this afternoon, the highest
chance in the southeast.

Skies will clear out this evening and overnight as high pressure
builds in behind the departing cold front. Quiet weather is then
expected Monday under the high.

&&

.MARINE...

Fog should dissipate this morning as winds become southwest. There
is a slight chance for showers and thunderstorms this morning and
again this afternoon and evening as a cold front approaches.
Southwest winds will gust to 20 knots, with a few gusts to 25 knots
this afternoon. Winds will become northwest tonight.

&&

.PREV DISCUSSION... /Issued 327 AM CDT SUN JUL 24 2016/

TODAY AND TONIGHT...Forecast Confidence Is Medium.

An upper level shortwave over the northern plains will move
across Wisconsin and the upper Great Lakes tonight. A 105 knot 250
mb jet max pushes across the Lake Superior area, ahead of the
shortwave today, with southern Wisconsin in the right entrance
region later this afternoon and evening. This brings mainly weak
upper divergence and 700 mb upward motion.

700 mb southwest to west winds increase to around 30 knots early
this morning, and becomes west to northwest at around 35 knots by
evening. The rather strong 35 knot west/southwest low level jet
max, causing the early mornings storms, weakens and pushes off to
the east around sunrise. It does increase a little this afternoon,
ahead of the approaching trough.

850 mb moisture remains high through the day, ahead of the
approaching front.

GFS Forecast soundings show low level lapse rates increase with
the strong heating. There are lingering dew points in the mid 70s
ahead of the approaching cold front. At the same time as 700 mb
temperatures warm, the cap increases, along with mid level
drying. During max heating, the cap is not quite as strong, and
could be broken.

If so, severe thunderstorms will be possible, due to the zero to
1 km CAPE at 4000 Joules/kg. The front does not exit the far
southeast tip until around 7 pm. Zero to 6 km bulk shear is
rather low, around 20 knots ahead of the front, then increases to
30 knots just behind the front.

Parameters are more than enough for the Marginal Risk of severe.
Watch for SPC morning updates for any possible upgrade.

As far as headlines, it looks like today will have heat index
values of 95 to 103 again. The highest in the far southeast
counties. That makes 4 consecutive days with 95 to 99 degree heat
index values or above, and results in a Heat Advisory through
this afternoon for much of southeast and portions of south
central Wisconsin.

Then dew points drop behind the cold front. May still be enough
lingering low level moisture for patchy fog tonight, especially
southeast.

MONDAY THROUGH TUESDAY NIGHT...Forecast Confidence Is High.

The models are in pretty good agreement with trends during this
period. They bring high pressure slowly east southeast across Iowa
and northern Illinois Monday into Tuesday, before sliding off to
the east Tuesday night.

The 500 mb shortwave trough will depart the region Monday
morning, with downward motion from differential anticyclonic
vorticity advection. 500 mb flow remains west northwest during
this period, with several 500 mb vorticity maxima moving through
the region Tuesday into Tuesday night.

Looks like a dry period is in store for Monday into Tuesday
across the area. More seasonable temperatures are expected, as a
somewhat cooler and less humid airmass moves into the region
Monday and remains on Tuesday. Lake breeze Tuesday afternoon will
keep lakeshore areas cooler than inland areas.

Models are bringing more clouds into the area Tuesday into
Tuesday night, with weak warm air advection and the passing
vorticity maxima. Kept small POPs in the northwest portions of the
area for Tuesday night.

WEDNESDAY THROUGH SATURDAY...Forecast Confidence Is Medium.

ECMWF and GFS indicate a rather active period during this time
across the area. 500 mb flow is generally west northwest during
most of this period. The GFS has a potent 500 mb shortwave trough
move through the region Wednesday into Wednesday night, with the
ECMWF not nearly as strong with it. The ECMWF keeps a weaker 500
mb vorticity maximum just south of the area during this time.

Both models show a surface low sliding eastward across northern
Illinois Wednesday night into Thursday. More 500 mb vorticity
maxima cross the region as well. Given the activity during this
period, kept POPs for thunder going. Temperatures should remain
warm, with humid conditions. There should be lake breezes or
onshore winds each day.

Models then bring a deeper 500 mb shortwave trough eastward
through the region Saturday, with continued vorticity maxima
shifting through. Some placement and timing differences with the
low pressure track exist. However, seems that POPs should continue
to go into the weekend. Warm and humid conditions should linger.

AVIATION/12Z TAFS/...

Expect lingering showers and thunderstorms to clear the east by
sunrise.

Could be some MVFR fog until just after sunrise. Also areas of
MVFR ceilings, and brief IFR ceilings, with the moist atmosphere
and light winds until mid morning.

Then with mixing, mainly VFR cumulus ahead of an approaching cold
front. There will be more chances of thunderstorms along and ahead
of the approaching front.

Drier air behind the front will end the thunderstorm chances. Dew
points will lower, but some IFR fog possible, especially in river
valleys and low areas later tonight.

MARINE...

Will likely see some patchy fog over the nearshore waters after
showers and storms clear to the east around sunrise. Then another
chance of storms returns today, as a cold front approaches.
Showers and storms will end with the frontal passage by evening.

Southwest winds will gust to around 20 knots, to briefly 25 knots,
ahead of the front. Wind gusts may approach Small Craft Advisory
criteria this afternoon. Look for northwest winds tonight.

&&

.MKX Watches/Warnings/Advisories...
WI...HEAT ADVISORY until 7 PM CDT this evening for WIZ058-059-063>066-
     068>072.

LM...None.
&&

UPDATE...DDV/Marquardt
TODAY/TONIGHT AND AVIATION/MARINE...Hentz
Monday THROUGH Saturday...Wood
Hazardous weather outlook, Jul 24, 3:45 AM CDT, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
345 AM CDT SUN JUL 24 2016

WIZ046-047-051-052-056>060-062>072-250845-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
345 AM CDT SUN JUL 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY IS IN EFFECT TODAY FOR MOST OF SOUTHEAST AND A
PORTION OF SOUTH CENTRAL WISCONSIN DUE TO THE PROLONGED 4 DAY
PERIOD WITH HIGHEST HEAT INDEX VALUES OVER 95. HEAT INDEX VALUES
WILL AGAIN REACH THE MIDDLE 90S TO AROUND 100 DURING THE AFTERNOON
HOURS AND POSSIBLY UP TO 103 IN THE FAR SOUTHEAST.

THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS OVER SOUTHEAST
AND PORTIONS OF SOUTH CENTRAL WISCONSIN WITH DAMAGING WINDS AND
LARGE HAIL THE PRIMARY RISK. A COLD FRONT WILL BRING THE CHANCE
OF ADDITIONAL THUNDERSTORM DEVELOPMENT INTO THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE ARE MORE CHANCES OF THUNDERSTORMS NEXT WEDNESDAY THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

LMZ643>646-250845-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
345 AM CDT SUN JUL 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL BRING A CHANCE OF ADDITIONAL THUNDERSTORM
DEVELOPMENT INTO THE AFTERNOON. THERE IS A MARGINAL RISK FOR
SEVERE THUNDERSTORMS.

SOUTHWEST WINDS GUSTS MAT APPROACH SMALL CRAFT ADVISORY LEVELS
THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE ARE MORE CHANCES OF THUNDERSTORMS NEXT WEDNESDAY THROUGH
FRIDAY.

HENTZ

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jul 24, 9:17 AM CDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
917 AM CDT SUN JUL 24 2016

WIZ051-052-241500-
SHEBOYGAN-FOND DU LAC-
917 AM CDT SUN JUL 24 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SHEBOYGAN COUNTY...

AT 916 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ELKHART
LAKE... OR 7 MILES NORTHWEST OF PLYMOUTH...MOVING EAST AT 30 MPH.

HALF INCH HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHEBOYGAN...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE...KOHLER...
ELKHART LAKE...GREENBUSH...ST. CLOUD...GLENBEULAH...
JOHNSONVILLE AND HAVEN.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MILWAUKEE/SULLIVAN.

LAT...LON 4372 8817 4391 8818 4391 8816 4389 8816
      4389 8773 4381 8773 4376 8770 4374 8771
      4370 8770
TIME...MOT...LOC 1416Z 270DEG 28KT 4383 8808

JTS
Local storm report, Jul 24, 11:06 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1106 AM CDT SUN JUL 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 S MOUNT HOREB         42.99N 89.74W
07/24/2016  M2.68 INCH       DANE               WI   CO-OP OBSERVER

            24-HOUR TOTAL.

0700 AM     HEAVY RAIN       4 W MADISON             43.08N 89.46W
07/24/2016  M2.25 INCH       DANE               WI   COCORAHS

            24-HOUR TOTAL.

0700 AM     HEAVY RAIN       1 S COLUMBUS            43.32N 89.01W
07/24/2016  M1.85 INCH       COLUMBIA           WI   COCORAHS

            24-HOUR TOTAL.

0700 AM     HEAVY RAIN       2 NE DARLINGTON         42.70N 90.09W
07/24/2016  M2.35 INCH       LAFAYETTE          WI   CO-OP OBSERVER

            24-HOUR TOTAL.

0700 AM     HEAVY RAIN       7 NE MINERAL POINT      42.93N 90.09W
07/24/2016  M2.94 INCH       IOWA               WI   COCORAHS

            24-HOUR TOTAL.

&&

JTS
Special weather statement, Jul 24, 2:13 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
213 PM CDT SUN JUL 24 2016

WIZ066-071-072-242000-
MILWAUKEE-RACINE-KENOSHA-
213 PM CDT SUN JUL 24 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MILWAUKEE AND
NORTHEASTERN RACINE COUNTIES...

AT 212 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR UNION GROVE...
MOVING NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
RACINE...OAK CREEK...MOUNT PLEASANT...SOUTH MILWAUKEE...STURTEVANT...UNION
GROVE...WIND POINT...CALEDONIA...ELMWOOD PARK...NORTH BAY...NORTH CAPE AND
FRANKSVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4276 8777 4271 8777 4269 8778 4266 8807
      4278 8816 4293 8785 4292 8784 4288 8785
      4285 8783 4284 8781 4278 8775
TIME...MOT...LOC 1912Z 246DEG 17KT 4275 8803

JTS
Special weather statement, Jul 24, 2:55 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
255 PM CDT SUN JUL 24 2016

WIZ071-072-242030-
RACINE-KENOSHA-
255 PM CDT SUN JUL 24 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RACINE AND KENOSHA
COUNTIES...

AT 255 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PADDOCK LAKE...
MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
KENOSHA...RACINE...MOUNT PLEASANT...PLEASANT PRAIRIE...STURTEVANT...UNION
GROVE...PADDOCK LAKE...CAMP LAKE...SILVER LAKE...WIND POINT...EAGLE LAKE...
BROWNS LAKE...CALEDONIA...SALEM...BURLINGTON...BRISTOL...ELMWOOD PARK...
NORTH BAY...NEW MUNSTER AND KANSASVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MILWAUKEE/SULLIVAN.

LAT...LON 4267 8827 4280 8777 4278 8775 4276 8777
      4271 8777 4267 8779 4266 8781 4261 8782
      4259 8781 4254 8781 4250 8820
TIME...MOT...LOC 1955Z 253DEG 14KT 4261 8814

JTS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 7:01 PM CDTSpecial Weather StatementMKXJefferson, Rock29 min
Jul 24, 1:18 AM CDTSpecial Weather StatementMKXMarquette27 min
Jul 24, 2:46 AM CDTSpecial Weather StatementMKXOzaukee, Sheboygan29 min
Jul 24, 3:16 AM CDTSpecial Weather StatementMKXOzaukee, Sheboygan29 min
Jul 24, 3:48 AM CDTSpecial Weather StatementMKXOzaukee, Sheboygan27 min
Jul 24, 4:19 AM CDTSpecial Weather StatementMKXSheboygan26 min
Jul 24, 4:50 AM CDTSpecial Weather StatementMKXSheboygan25 min
Jul 24, 8:43 AM CDTSpecial Weather StatementMKXFond du Lac32 min
Jul 24, 9:17 AM CDTSpecial Weather StatementMKXSheboygan43 min
Jul 24, 2:13 PM CDTSpecial Weather StatementMKXMilwaukee, Racine47 min
Jul 24, 2:52 PM CDTSpecial Marine WarningMKX53 min
Jul 24, 2:55 PM CDTSpecial Weather StatementMKXKenosha, Racine35 min
Jul 24, 3:15 PM CDTSpecial Marine WarningMKX60 min
Jul 24, 3:30 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine15 min
Jul 24, 3:47 PM CDTSpecial Weather StatementMKXKenosha, Racine13 min
Jul 24, 4:15 PM CDTRiver Flood WarningMKXLafayette19 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.